Construction of Functional Closed Form Wave Solutions to the ZKBBM Equation and the Schrodinger Equation


İLHAN O. A. , Islam M. N. , Akbar M. A.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY-TRANSACTIONS OF MECHANICAL ENGINEERING, vol.45, no.3, pp.827-840, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s40997-020-00358-5
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY-TRANSACTIONS OF MECHANICAL ENGINEERING
  • Page Numbers: pp.827-840
  • Keywords: Fractional nonlinear evolution equations, ZKBBM equation, Schrodinger equation, Fractional complex transformation, Modified simple equation method, SOLITON-SOLUTIONS, TRANSFORMATION, DYNAMICS

Abstract

The time fractional (1+1)-dimensional Schrodinger equation and the space-time fractional (1+1)-dimensional Zakharov-Kuznetsov-Benjamin-Bona-Mahony equation are important mathematical models to interpret signal processing in optical fibers, the fractional quantum mechanics, water waves due to gravity, the motion of turbulent flows, the wave of driving flow of fluid, the ion osculate waves in plasma, etc. In the present article, we have examined the closed form soliton solutions with the assistance of the modified simple equation method together with the fractional wave transformation. The form of the attained solutions is rational, trigonometry and hyperbolic functions. We have shown that the assigned method is further general, efficient, straightforward and powerful and can be exerted to establish exact solutions of diverse kinds of fractional equations originated in mathematical physics and engineering. We have depicted the figures of the evaluated solutions in order to interpret the physical phenomena.